# SDR DXTA200702701

- Difficulty date: December 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 8,186 hours, 5,068 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 99146153
- Part serial: 099A
- Condition: Inoperative
- Location: Te Flaps
- Part time: 3,500 hours, 2,134 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL ANNUCIATION IN FLIGHT AT 3000 FT AND 220 KNOTS, WILL NOT RESET.  REPLACED PDU WITH NEW PER THE 750 MM. CH. 27-52-00.   ALL RIG AND OPERATIONAL CHECKS GOOD.
